# SDR SIMA20121202006

- Difficulty date: December 2, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 31,770 hours, 29,370 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Pipe
- Condition: Disconnected
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3526 THE CREW REPORTED A STRONG BLEED AIR SMELL IN COCKPIT AND CABIN ON CLIMB AND DESCENT.  THE FLIGHT ATTENDANT REPORTED IT MADE HER COUGH AND WAS WORSE TOWARDS THE FRONT OF THE CABIN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH FIM 21-20-00 AIR CONDITIONING - DISTRIBUTION - ABNORMAL SMELL IN THE CABIN/COCKPIT.  FOUND RIGHT AIR CYCLE MACHINE INLET PIPE DISCONNECTED AND DRAWING AIR FROM INSIDE THE AIR CYCLE MACHINE COMPARTMENT.  CONNECTED THE RIGHT AIR CYCLE MACHINE INLET TO THE RAM AIR VALVE IAW AMM 21-25-01.  NO ABNORMAL SMELL IN THE CABIN/COCKPIT NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
